Ive been switched from Paroxetine to Zoloft as am looking to try for a baby and this is supposed to be 'safer'. My doctor has changed me over gradually. I took Paroxetine 20mg for 2 weeks plus Sertraline/Zoloft 50mg, then went to Paroxetine 10mg and Sertraline/Zoloft 50mg and 5 days ago I've stopped Paroxetine altogether and am now just on Zoloft 50mg...I've went to the doctors yesterday because I feel terrible terrible - headaches, feeling incredibly depressed and crazy! I feel like I don't even know who I am anymore. The doctor said it should pass in a few weeks but ive Googled paxil withdrawal which has terrified me as people have said either it takes months to feel normal again or they never feel better! Im so scared....I don't want to feel like this forever. ..should I just go back on it?
I would have thought being on the Zoloft would have heloed with withdrawal effects but it doesn't seem to have!
How long does it take for Zoloft to kick in? I have been on it for 5 weeks now. ..shouldn't I be feeling better by now?
Am so depressed as I really want to try for a baby and I know I cant be on Paroxetine so scared ill be like this throughout my entire pregnancy when I want to be happy and enjoy this time.
In an ideal world I don't want to be on any meds but I have such bad depression and anxiety that its not an option for me...feeling annoyed that the Paroxetine worked well and now I can't be on it anymore!!
For me (with all my meds) there was a time for pills and a time for not being on pills. I am not saying that you should think about stopping your medicine. With any change whether it be a drop in dose or an up in dose you can expect changes but I can't tell you whether it will make you better or worse. I am interested in your experience though if you wish to come back on and share it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.